# SDR SWAA094243

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 75,657 hours, 70,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gimbal Joint
- Part number: 6550587
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

T/E FLAPS LOCKED OUT DUE TO NR 8 FLAP JACKSCREW GIMBAL FAILURE.   REPAIR IN PROGRESS.  REMOVED AND REPLACED NR 8 TRANSMISSION & JACKSCREW ASSY PER MM.
